- 06-26-2012, 10:57 AM
I'm currently taking 250 ML test E per week. I'm in my 6th week. I'm trying to take it slow. As this is my first cycle.
1) Does anyone ever expereince chronic fatigue and couple days after they take the injection.
2) I'm also on a anti-depressant. Could be the cause.
3) I take the injections in my butt cheeks and I rotate each week. The first couple didnt hurt the last few a day and a half later I could barely walk. Does that go away at some point?
Any help would be greatly appreciated.
- 06-26-2012, 05:42 PM
Even though this is your first run 250mg/wk is a bit low as most people run 250mg every 3-4 days..
Never personally known anyone to be fatigued, if anything they are more active.
The medicine could be a negative factor also.
In either case inject it slowly keep alternating like you're doing and the pain really shouldn't be unbearable....
If it continues you may post it as there could be other factors evolved.Gettin' Gear, Doin Work and Spittin' Knowledge!
- 06-26-2012, 08:49 PM
Similar Forum Threads
- By rojasdave in forum Nutrition / HealthReplies: 4Last Post: 04-30-2011, 12:58 AM
- By TheeBC in forum AnabolicsReplies: 4Last Post: 03-23-2008, 07:22 PM
- By neverstop in forum IGF-1/GHReplies: 11Last Post: 03-13-2007, 12:44 PM
- By Polish_Oak in forum AnabolicsReplies: 9Last Post: 02-23-2006, 12:24 AM